# SDR AWXA200700868

- Difficulty date: July 11, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5962700, CORROSION ON SHEAR PLATE, BS 3510 FR 69, -Y1732.  REPLACED SHEAR PLATE, BS 3510 FR 69 - BS 3366/FR 70, -Y1732 IAW A320 SRM 51-72-11.
